# SDR ASAA0140165

- Difficulty date: November 28, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022607
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS NEAR ROW 1 INOPERATIVE.  REATTACHED WIRES ON INOPERATIVE SECTIONS.  OPERATIONAL CHECKED GOOD.  (M)
